# SDR CA120203010

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 11,405 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Main Door
- Part time: 700 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ENTRY INTO THE ACFT THE PILOT WENT TO OPEN THE DOOR AND THE HANDLE BROKE OFF IN HIS HAND.  THE HANDLE WAS REPLACED WITHOUT FUTHER INCIDENT.
